# SDR FOTR20160107001

- Difficulty date: January 7, 2016
- Submitted: January 7, 2016
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N293DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29443
- Aircraft time: 56,093 hours, 15,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N12043
- Condition: Punctured
- Location: Bs 231
- Part time: 56,093 hours, 15,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ELECTRICAL EQUIPMENT BAY DOOR CUTOUT, FWD FRAME BS 231, BL-0 IS PUNCTURED.
